# SDR USAA2011112300004

- Difficulty date: October 25, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MULTIPLE CRACKS ON SEGMENT ANGLE OF EMERGENCY EXIT DOOR 833 BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED SEGMENT ANGLE OF EMERGENCY EXIT DOOR 833 IAW EO 5210Y228.
